# SDR DALA2021070703784

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,772 hours, 30,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EXIT SIGN 2R HAS FALEN OFF. CORRECTIVE ACTION: RESECURED 2R DOOR EXIT SIGN AS REQD. (7382816)
